# SDR CALA2014072591513

- Difficulty date: July 21, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  R2 DOOR SILL AFT END CORRODED.  BLENDED CORROSION ON AFT END OF DOOR SILL.  AFTER BLENDING AFT SECTION MEASURED 0.030 & FWD SECTION MEASURED 0.042.  ORIGINAL THICKNESS = 0.070.  MAX MATERIAL LOSS ALLOWED =0.017.  R & R RT 2 DOOR SILL.
